yellowing of eyes with atazanavir
Feb 8, 2004
I have got yellowing of eyes with atazanavir. Isn't there some potion, pill, or antidote I can take to fix this while taking the drug. If i stop the drug, will this go away? My public life has been put on halt! Help!!!
Helpless in Nevada
Response from Dr. Pierone
Scleral icterus (yellow eyes) is the Achilles heel of atazanavir (Reyetaz). It does not happen often and does not represent liver failure, but rather is due to a buildup of bilirubin from interference with a liver enzyme. There is nothing that I am aware of to do about this except stop the Reyetaz and substitute another agent. The problem goes away when you stop the medication. Good luck!
Sleepless in San Francisco (jet lag from Florida)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.